# SDR DL72S960659

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Out Of Position
- Location: Aft Fuselage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT ILLUM.  C/W PROM LIGHT WENT OUT WHEN LT PACK AND BLEED TURNED OFF.  REPOS OVERHEAT SENSOR IN 48 SECTION.  RAN ENGINE WITH NO OVERHEAT IND.
